# SDR DHL2002803522

- Difficulty date: September 26, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 3750257503
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT.SPLICE FITTING WITH 3" CRACK IN IT AT STA 1040.000-1060.000.PREFORMED MAJOR REPAIR PER SRM 53-1-0 PG1.REMOVED DAMAGED FITTING PER SRM51-1-20D PG 21.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9 AND 51-1-14 PG 1.
